# SDR AALA201906049024

- Difficulty date: May 30, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 16 L/H SIDE DOOR STOP FITING 7 HOLE INBOARD LOWER AT FWD GALLEY AREA  (1 EA). PERFORMED ROTOTEST INSPECTION ON FR16 LH DOOR STOP FITTING 7 INBOARD UPPER AT FWD GALLEY AREA AND FOUND CRACK ON HOLE OF INTERCOSTAL ONLY. REPLACED INTERCOSTAL FITTING AND FASTENER IAW A321 SRM 51-72-11 AND DWG D53112307.
